MathSciNet Relay Station
MathSciNet bibliographic data
MR1849689 53D40 (32Q65 35B40)
Robbin, Joel W.; Salamon, Dietmar A. Asymptotic behaviour of holomorphic strips. Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001), no. 5, 573–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement